RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2003, Issue 1, Pages 5–28 (Mi spm2)  

This article is cited in 6 scientific papers (total in 7 papers)

The Burnside Problem on Periodic Groups, and Related Problems

S. I. Adian


Abstract: In a 1959–1975 cycle of papers, P.S. Novikov and S.I. Adian created a new method for studying periodic groups based on the classification of periodic words by means of a complicated simultaneous induction. The method was developed for solving the well-known Burnside problem on periodic groups, but it also enabled the authors to solve a number of other difficult problems of group theory. An extended survey of results contained in the cycle of papers mentioned above and of other significant results obtained after 1975 by Adian and other authors on the basis of the developed theory and its modifications is presented.

DOI: https://doi.org/10.4213/spm2

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 2, S2–S12

Bibliographic databases:

Document Type: Article

Citation: S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Sovrem. Probl. Mat., 1, Steklov Math. Institute of RAS, Moscow, 2003, 5–28; Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12

Citation in format AMSBIB
\Bibitem{Adi03}
\by S.~I.~Adian
\paper The Burnside Problem on Periodic Groups, and Related Problems
\serial Sovrem. Probl. Mat.
\yr 2003
\vol 1
\pages 5--28
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm2}
\crossref{https://doi.org/10.4213/spm2}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141821}
\zmath{https://zbmath.org/?q=an:1291.20034}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 272
\issue , suppl. 2
\pages S2--S12
\crossref{https://doi.org/10.1134/S0081543811030023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954610211}


Linking options:
  • http://mi.mathnet.ru/eng/spm2
  • https://doi.org/10.4213/spm2
  • http://mi.mathnet.ru/eng/spm/v1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. S. Atabekyan, “Uniform Nonamenability of Subgroups of Free Burnside Groups of Odd Period”, Math. Notes, 85:4 (2009), 496–502  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. S. Atabekian, “On subgroups of free Burnside groups of odd exponent $n\ge 1003$”, Izv. Math., 73:5 (2009), 861–892  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    5. Atabekyan V.S., “Non-phi-admissible normal subgroups of free burnside groups”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 45:2 (2010), 112–122  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
  • Современные проблемы математики
    Number of views:
    This page:620
    Full text:240
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019